# SDR HALA202311274260

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 49,924 hours, 7,783 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

APU START-APU AUTO SHUTDOWN ON START. REMOVED AND REPLACED APU STARTER PER AMM 49-42-51. OPS CHECK GOOD, OK FOR SERVICE. NO LEAKS NOTED.
